It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board
THIS MESSAGE BOARD IS NO LONGER ACTIVE. TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE





Message
Posted by Rena on February 26, 2000 at 23:49:14:

I have been on dilatin for 3 years this month, I just recently had a 24 hour EEG--that confirmed I no longer have seizure activity! This is a major plus!!
My doctor lets me know that I can now start coming off off my dilatin. I take 2 a day @ 100mg each. So, I guess my main concern is: Are there any side effects or any sensations I may occur while coming off of the dilatin??? I'm very excited and scared both at the same time. If anyone out there has any input about this please inform me. Thank so much!

Follow Ups

All times are GMT -7. The time now is 11:16 AM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!